Alert archive / Illinois / River Flood Warnings in 2012
River Flood Warning 9, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jan 25, 2012, 10:52 AM CST for Hardin County, Pope County, Illinois; Crittenden County, Livingston County, Kentucky. It took effect at Feb 2, 2012, 9:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 10:52 AM CST (16:52 UTC)
- In effect from
- Feb 2, 2012, 9:00 AM CST
- Expired
- Jan 26, 2012, 8:39 PM CST
- In force
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Hardin County, IL, Pope County, IL, Crittenden County, KY, Livingston County, KY
The radar
The Paducah radar (KPAH), 52 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Golconda (GOLI2).
- Action stage
- 36 ft
- Minor stage
- 40 ft
- Moderate stage
- 49 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
121 WGUS43 KPAH 251653 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1052 AM CST WED JAN 25 2012 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN INDIANA...KENTUCKY... ILLINOIS... OHIO RIVER AT NEWBURGH DAM...MOUNT VERNON...J.T. MYERS DAM AND GOLCONDA .HEAVY RAINFALL ACROSS THE OHIO RIVER BASIN WILL CONTINUE TO CAUSE RISES FROM OWENSBORO DOWNSTREAM TO THE LOWER PART OF THE OHIO RIVER. MANY POINTS ARE NOW EXPECTED TO GO ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC147-163-173-KYC059-101-262052- /O.NEW.KPAH.FL.W.0006.120127T2135Z-000000T0000Z/ /NBGI3.1.ER.120127T2135Z.120202T1800Z.000000T0000Z.NO/ 1052 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT NEWBURGH DAM. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10:00 AM WEDNESDAY THE STAGE WAS 35.0 FEET. * FLOOD STAGE IS 38.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND THEN CREST AT 43.5 FEET BY THURSDAY...FEBRUARY 2ND. $$ INC129-163-KYC101-225-262051- /O.NEW.KPAH.FL.W.0007.120128T0429Z-000000T0000Z/ /MTVI3.1.ER.120128T0429Z.120203T1800Z.000000T0000Z.NO/ 1052 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT MOUNT VERNON. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE. * AT 6:00 AM WEDNESDAY THE STAGE WAS 32.0 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT FRIDAY AND CREST AT 40.6 FEET ON FRIDAY...FEBRUARY 3RD. * IMPACT...AT 40.0 FEET...FARM LAND AND SOME MAIN ROADS ARE FLOODED IN PLACES SOUTHWEST AND WEST OF MT. VERNON. $$ INC129-KYC225-262051- /O.NEW.KPAH.FL.W.0008.120127T2200Z-000000T0000Z/ /UNWK2.1.ER.120127T2200Z.120203T0000Z.000000T0000Z.NO/ 1052 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT J.T. MYERS DAM. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10:00 AM WEDNESDAY THE STAGE WAS 34.0 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO 42.8 FEET BY THURSDAY...FEBRUARY 2ND. $$ ILC069-151-KYC055-139-262051- /O.NEW.KPAH.FL.W.0009.120202T1800Z-000000T0000Z/ /GOLI2.1.ER.120202T1800Z.120204T1200Z.000000T0000Z.NO/ 1052 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT GOLCONDA. * FROM THURSDAY FEBRUARY 02 UNTIL FURTHER NOTICE. * AT 10:00 AM WEDNESDAY THE STAGE WAS 34.2 FEET. * FLOOD STAGE IS 40.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY...FEBRUARY 2ND AND CONTINUE TO RISE TO NEAR 40.5 FEET BY SATURDAY...FEBRUARY 4TH. $$
3 follow-up statements
230 WGUS83 KPAH 260417 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1017 PM CST WED JAN 25 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... KENTUCKY...ILLINOIS AND MISSOURI... OHIO RIVER AT NEWBURGH DAM AFFECTING SPENCER...VANDERBURGH... WARRICK...DAVIESS AND HENDERSON COUNTIES OHIO RIVER AT MOUNT VERNON AFFECTING POSEY...VANDERBURGH... HENDERSON AND UNION COUNTIES OHIO RIVER AT J.T. MYERS DAM AFFECTING POSEY AND UNION COUNTIES OHIO RIVER AT SHAWNEETOWN AFFECTING GALLATIN...HARDIN...CRITTENDEN AND UNION COUNTIES OHIO RIVER AT GOLCONDA AFFECTING HARDIN...POPE...CRITTENDEN AND LIVINGSTON COUNTIES OHIO RIVER AT BROOKPORT DAM AFFECTING MASSAC AND MCCRACKEN COUNTIES OHIO RIVER AT GRAND CHAIN DAM AFFECTING MASSAC...PULASKI...BALLARD AND MCCRACKEN COUNTIES OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD... CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES .A SIGNIFICANT AMOUNT OF WATER WILL BE FLOWING DOWN FROM UPSTREAM LOCATIONS...PRODUCING MINOR FLOOD CONDITIONS AT MANY POINTS ALONG THE LOWER OHIO RIVER. FLOODING SHOULD BEGIN OVER THE NEXT 3 TO 4 DAYS...WITH CRESTS EXECTED FROM THE MIDDLE OF NEXT WEEK INTO THE FIRST WEEKEND OF FEBRUARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC147-163-173-KYC059-101-270817- /O.CON.KPAH.FL.W.0006.120127T2135Z-000000T0000Z/ /NBGI3.1.ER.120127T2135Z.120202T1800Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE NEWBURGH DAM. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 9 PM WEDNESDAY THE STAGE WAS 35.7 FEET. * FLOOD STAGE IS 38.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 43.5 FEET BY NEXT THURSDAY. $$ INC129-163-KYC101-225-270816- /O.CON.KPAH.FL.W.0007.120128T0429Z-000000T0000Z/ /MTVI3.1.ER.120128T0429Z.120203T1800Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE. * AT 6 AM WEDNESDAY THE STAGE WAS 32.0 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 40.6 FEET BY NEXT FRIDAY EVENING. * IMPACT...AT 40.0 FEET...FARM LAND AND SOME MAIN ROADS ARE FLOODED IN PLACES SOUTHWEST AND WEST OF MT. VERNON. $$ INC129-KYC225-270816- /O.CON.KPAH.FL.W.0008.120127T2200Z-000000T0000Z/ /UNWK2.1.ER.120127T2200Z.120203T0000Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE J.T. MYERS DAM. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 9 PM WEDNESDAY THE STAGE WAS 34.4 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 42.8 FEET BY NEXT THURSDAY. $$ ILC059-069-KYC055-225-270816- /O.CON.KPAH.FL.W.0003.120126T1600Z-000000T0000Z/ /SHNI2.1.ER.120126T1600Z.120203T1200Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE. * AT 9 PM WEDNESDAY THE STAGE WAS 32.6 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 42.5 FEET BY NEXT FRIDAY EVENING. * IMPACT...AT 43.0 FEET...SEVERAL COUNTY ROADS ARE CLOSED. $$ ILC069-151-KYC055-139-270816- /O.CON.KPAH.FL.W.0009.120202T1800Z-000000T0000Z/ /GOLI2.1.ER.120202T1800Z.120204T1200Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT GOLCONDA. * FROM THURSDAY FEBRUARY 02 UNTIL FURTHER NOTICE. * AT 10 PM WEDNESDAY THE STAGE WAS 34.5 FEET. * FLOOD STAGE IS 40.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 40.5 FEET BY NEXT SATURDAY MORNING. $$ ILC127-KYC145-270816- /O.CON.KPAH.FL.W.0010.120127T1200Z-000000T0000Z/ /BRKI2.1.ER.120127T1200Z.120201T0000Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE BROOKPORT DAM. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE. * AT 8 PM WEDNESDAY THE STAGE WAS 35.9 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 39.5 FEET BY NEXT TUESDAY. $$ ILC127-153-KYC007-145-270816- /O.CON.KPAH.FL.W.0011.120128T0300Z-000000T0000Z/ /GCTI2.1.ER.120128T0300Z.120201T0000Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE GRAND CHAIN DAM. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE. * AT 8 PM WEDNESDAY THE STAGE WAS 40.0 FEET. * FLOOD STAGE IS 42.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 44.0 FEET BY NEXT TUESDAY. * IMPACT...AT 42.0 FEET...THIS WILL CAUSE MINOR FLOODING OF MAINLY LOW LYING AREAS. $$ ILC003-153-KYC007-039-075-105-MOC133-270816- /O.CON.KPAH.FL.W.0012.120129T0900Z-000000T0000Z/ /CIRI2.1.ER.120129T0900Z.120201T1200Z.000000T0000Z.NO/ 1017 PM CST WED JAN 25 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE. * AT 9 PM WEDNESDAY THE STAGE WAS 36.7 FEET. * FLOOD STAGE IS 40.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 41.0 FEET BY NEXT WEDNESDAY. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
670 WGUS83 KPAH 261714 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1114 AM CST THU JAN 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... KENTUCKY...ILLINOIS...MISSOURI... OHIO RIVER AT NEWBURGH DAM...MOUNT VERNON...J.T. MYERS DAM... BROOKPORT DAM...GRAND CHAIN DAM...CAIRO...AND SHAWNEETOWN. .A SIGNIFICANT AMOUNT OF WATER WILL BE FLOWING DOWN FROM UPSTREAM LOCATIONS...PRODUCING MINOR FLOOD CONDITIONS AT MANY POINTS ALONG THE LOWER OHIO RIVER. FLOODING SHOULD BEGIN OVER THE NEXT 3 TO 4 DAYS...WITH CRESTS EXECTED FROM THE MIDDLE OF NEXT WEEK INTO THE FIRST WEEKEND OF FEBRUARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC147-163-173-KYC059-101-272114- /O.EXT.KPAH.FL.W.0006.120127T2229Z-000000T0000Z/ /NBGI3.1.ER.120127T2229Z.120202T0600Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT NEWBURGH DAM. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE * AT 10:00 AM THURSDAY THE STAGE WAS 36.2 FEET. * FLOOD STAGE IS 38.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 43.9 FEET BY EARLY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ INC129-163-KYC101-225-272113- /O.EXT.KPAH.FL.W.0007.120128T0600Z-000000T0000Z/ /MTVI3.1.ER.120128T0600Z.120204T0000Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON. * FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE * AT 6:00 AM THURSDAY THE STAGE WAS 33.1 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 41.1 FEET BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 40.0 FEET...FARM LAND AND SOME MAIN ROADS ARE FLOODED IN PLACES SOUTHWEST AND WEST OF MT. VERNON. $$ INC129-KYC225-272113- /O.EXT.KPAH.FL.W.0008.120128T0400Z-000000T0000Z/ /UNWK2.1.ER.120128T0400Z.120204T0600Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT J.T. MYERS DAM. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE * AT 10:00 AM THURSDAY THE STAGE WAS 35.0 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 43.7 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ILC059-069-KYC055-225-272113- /O.CON.KPAH.FL.W.0003.000000T0000Z-000000T0000Z/ /SHNI2.2.ER.120126T1100Z.120205T0000Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL FURTHER NOTICE * AT 10:30 AM THURSDAY THE STAGE WAS 33.2 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 43.8 FEET BY EARLY SUNDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 43.0 FEET...SEVERAL COUNTY ROADS ARE CLOSED. $$ ILC069-151-KYC055-139-272113- /O.EXT.KPAH.FL.W.0009.120202T1500Z-000000T0000Z/ /GOLI2.1.ER.120202T1500Z.120205T0600Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT GOLCONDA. * FROM THURSDAY FEBRUARY 02 UNTIL FURTHER NOTICE * AT 11:00 AM THURSDAY THE STAGE WAS 35.1 FEET. * FLOOD STAGE IS 40.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 41.3 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ILC127-KYC145-272113- /O.EXT.KPAH.FL.W.0010.120127T0900Z-000000T0000Z/ /BRKI2.1.ER.120127T0900Z.120131T1200Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT BROOKPORT DAM. * FROM LATE TONIGHT UNTIL FURTHER NOTICE * AT 9:00 AM THURSDAY THE STAGE WAS 36.4 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 40.6 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ILC127-153-KYC007-145-272113- /O.EXT.KPAH.FL.W.0011.120128T0900Z-000000T0000Z/ /GCTI2.1.ER.120128T0900Z.120131T1200Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT GRAND CHAIN DAM. * FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE * AT 9:00 AM THURSDAY THE STAGE WAS 40.5 FEET. * FLOOD STAGE IS 42.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 44.4 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ILC003-153-KYC007-039-075-105-MOC133-272113- /O.EXT.KPAH.FL.W.0012.120130T0000Z-000000T0000Z/ /CIRI2.1.ER.120130T0000Z.120131T1200Z.000000T0000Z.NO/ 1114 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * FROM SUNDAY EVENING UNTIL FURTHER NOTICE * AT 11:00 AM THURSDAY THE STAGE WAS 37.2 FEET. * FLOOD STAGE IS 40.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 41.1 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
588 WGUS83 KPAH 270239 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 839 PM CST THU JAN 26 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE LOWER OHIO RIVER IN ILLINOIS AND KENTUCKY...AT GOLCONDA AFFECTING HARDIN...POPE...CRITTENDEN AND LIVINGSTON COUNTIES. .ALTHOUGH WATER LEVELS CONTINUE TO RISE ALONG PORTIONS OF THE LOWER OHIO RIVER...MINOR FLOOD CONDITIONS WILL NOT DEVELOP AT GOLCONDA. THE NEW FORECAST HAS THE RIVER RISING TO JUST UNDER THE FLOOD STAGE OF 40 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC069-151-KYC055-139-270309- /O.CAN.KPAH.FL.W.0009.000000T0000Z-120127T0239Z/ /GOLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 839 PM CST THU JAN 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE OHIO RIVER AT GOLCONDA. * AT 8 PM THURSDAY THE STAGE WAS 35.5 FEET. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 39.1 FEET NEXT FRIDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jan 25, 3:28 AM CST, 7 hours 24 minutes earlier.
Area forecast discussion, Jan 25, 3:28 AM CST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 328 AM CST WED JAN 25 2012 .SYNOPSIS... A PROLONGED LIGHT TO LOCALLY MODERATE RAIN EVENT WILL CONTINUE TODAY AND INTO EARLY THURSDAY...AS AN UPPER LOW OVER TEXAS MOVES INTO THE LOWER MISSISSIPPI VALLEY. THE ORIENTATION AND PERSISTENCE OF A DEFORMATION ZONE ACROSS THE WFO PAH FORECAST AREA WILL AID IN THE PRECIPITATION EFFICIENCY OVER ALREADY SATURATED GROUND. RAINFALL AMOUNTS BETWEEN 1-1.5 INCHES AREA WIDE SHOULD BE COMMON BEFORE THE RAIN ENDS LATE THURSDAY. && .NEAR TERM /NOW THROUGH 9 AM CST/... ALTHOUGH SATURATION OF THE LAYER SHOULD OCCUR QUITE QUICKLY ALONG THE MISSOURI/ARKANSAS BORDER COUNTIES BEFORE DAYBREAK...SOME WET- BULB ISSUES MAY COME PLAY CLOSER TO THE MISSISSIPPI RIVER IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...WORKING SOUTHEAST TOWARD THE I-24/I-57 JUNCTION IN EXTREME SOUTHERN ILLINOIS...THEN ONWARD TO THE LAND BETWEEN THE LAKES. THERE IS A POTENTIAL FOR A WINTRY MIX FROM DAYBREAK TO AROUND 9 AM CST IN THIS AREA. ALTHOUGH PRECIPITATION WILL BE SPOTTY...SOME PAVEMENT TEMPERATURES ARE ON THE RAZORS EDGE AT OR NEAR THE FREEZING MARK. FOR UNTREATED ROADS...THIS MAY LEAD TO SOME BRIEF SLICK SPOTS THROUGH THE MIDDLE OF THE MORNING. WILL ISSUE A SPECIAL WEATHER STATEMENT ON SLICK ROADS THIS MORNING AND HIGHLIGHT IN THE HAZARDOUS WEATHER OUTLOOK AS WELL. && .SHORT TERM/ 9 AM CST TODAY THROUGH 6 PM CST THURSDAY/... THE TRANSITION FROM A CONSISTENT SIGNAL IN THE MEDIUM RANGE TO A BONIFIDE HIGH POP EVENT IN THE SHORT TERM APPEARS TO BE AT HAND WITH THIS FORECAST PACKAGE. ALTHOUGH RAINFALL INTENSITIES WILL NOT BE HIGH...THE DURATION AND THE PRECIPITATION EFFICIENCY WILL BE HIGH THROUGHOUT THE PERIOD...AS SUSTAINED LIFT FROM THE DEFORMATION ZONE WAFFLES ACROSS THE WFO PAH FORECAST AREA. THE 21Z TUESDAY/03Z WEDNESDAY SHORT RANGE ENSEMBLE /SREF/ GUIDANCE AND THE 00Z WEDNESDAY DETERMINISTIC GFS GUIDANCE ARE EERILY SIMILAR IN THE LOCATION OF THE CLOSED LOW IN TEXAS...THE ORIENTATION OF THE INVERTED SURFACE TROUGH NOSING INTO THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY WITH TIME...AND THE DEGREE OF ELEVATED INSTABILITY WITH TIME ACROSS THE SOUTHERN BORDER COUNTIES OF SOUTHEAST MISSOURI AND WESTERN KENTUCKY. COULD NOT SEE ANY REASON NOT TO CONTINUE GOING CATEGORICAL WITH POPS/WEATHER FOR AT LEAST 24 HOURS /TODAY AND TONIGHT/ FOR THE ENTIRE WFO PAH FORECAST AREA...TAPERING DOWN FROM THE NORTHWEST IN THE SUBSEQUENT 12-18 HOURS /THURSDAY INTO THURSDAY EVENING/. THE SREF/GFS ARE ALSO IN LINE WITH THE PHASING OF THE EVOLVING LOWER MISSISSIPPI VALLEY CLOSED LOW WITH THE NORTHERN STREAM SHORTWAVE TROUGH EXTENDING SOUTHWARD INTO THE WFO PAH FORECAST AREA. THE PASSAGE OF THE TROUGH AXIS WILL ALSO SERVE AS THE LINE OF DEMARCATION FOR RAIN VS. NO RAIN WITH TIME. ADJUSTED POP/WEATHER FORECAST TO REFLECT THIS TRANSITION ON THURSDAY. FOR MORE DETAILS ON THE PROJECTED RAINFALL...SEE THE HYDROLOGY SECTION OF THIS FORECAST DISCUSSION. THE TEMPERATURE FORECAST IS A LITTLE MORE BROAD-BRUSHED AT THIS TIME...OWING TO ANY WARMING ASSOCIATED WITH PRECIPITATION DRAG TO THE SURFACE AND VARIATIONS WITHIN THE WAVES OF PRECIPITATION. THERE IS LIKELY TOO MUCH DIURNAL VARIATION IN TEMPERATURES BETWEEN TODAYS HIGHS AND TONIGHTS LOWS...BUT THIS WILL LIKELY BE ADDRESSED IN SUBSEQUENT FORECAST PACKAGES. .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... WEAK SYSTEM IS STILL FORECAST TO MOVE ACROSS THE REGION AFTER MIDNIGHT FRIDAY AND SATURDAY MORNING. A LACK OF MOISTURE AND WEAK NATURE OF THE SYSTEM WILL LIMIT POPS TO SLIGHT CHANCE AT MOST FOR LIGHT RAIN/SPRINKLES/FLURRIES. HIGH PRESSURE WILL RESULT IN DRY CONDITIONS SATURDAY THROUGH SUNDAY NIGHT. THE HIGH WILL BE EAST OF THE AREA MONDAY WITH RETURN FLOW FORECAST TO SET UP. STILL NOT ENOUGH OF A SIGNAL TO WARRANT PRECIP MENTION MONDAY/MONDAY NIGHT. THE MODELS HAVE DIVERGED WITH THEIR SOLUTIONS FOR TUESDAY. GIVEN THE RATHER MUNDANE LOOK WITH RESPECT TO THE FEATURES MOVING THROUGH A RELATIVELY ZONAL FLOW...AND LOW CONFIDENCE MEANS WILL GO NO HIGHER THAN SLIGHT CHANCE POPS TUESDAY AT THIS TIME. NO PRECIP FORECAST WEDNESDAY. TEMPS IN THE LONGER TERM ARE FORECAST TO BE ABOVE NORMAL...BEGINNING MONDAY. && .AVIATION... LIGHT RAIN WILL SPREAD FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION TODAY...AND CONTINUE TONIGHT. VFR CONDITIONS SHOULD PREVAIL AT THE ONSET OF PRECIP...THEN COME DOWN AS THE LOW LEVELS OF THE ATMOSPHERE SATURATE. CIGS WILL BE LOW TONIGHT WITH AT LEAST MVFR VSBYS AT TIMES. MAINLY NORTHEAST/EAST WINDS WILL PERSIST...GENERALLY BELOW 10 KTS. && .HYDROLOGY... ACCOUNTING FOR THE SPATIAL VARIATION OF THE DEFORMATION ZONE AND INVERTED SURFACE TROUGH AXIS...AS WELL AS PRECIPITATION EFFICIENCY...ADJUSTED STORM TOTAL PRECIPITATION FOR THE EVENT TO REFLECT THESE CHANGES. THE MAY ADJUSTMENT FOR NORTHERN PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WAS TO RAISE RAINFALL TOTALS FROM THREE QUARTERS TO NEAR ONE INCH...AND MODERATE RAINFALL AMOUNTS FROM A POPLAR BLUFF MO...PADUCAH KY...MADISONVILLE KY LINE DOWN ABOUT ONE QUARTER OF AN INCH FROM THE LAST FORECAST CYCLE. THE BIG QUESTION WILL BE RAINFALL AMOUNTS SOUTH OF THE POPLAR BLUFF MO-MADISONVILLE KY LINE. STORM TOTAL AMOUNTS NEAR 1.75 TO LOCALLY 2.00 INCHES WOULD NOT BE OUT OF THE QUESTION AT THIS TIME...ESPECIALLY IF ANY ELEVATED THUNDERSTORMS ENHANCE PRECIPITATION AMOUNTS. FOR NOW...THE STORM TOTAL PRECIPITATION FOR THE WEDNESDAY/THURSDAY RAIN EVENT SHOULD SERVE AS AT LEAST AN APPROXIMATE BASE FOR EXPECTED RAINFALL...PLUS OR MINUS ONE-QUARTER INCH. KEPT CLOSE TO THE NCEP HPC GUIDANCE AND ACKNOWLEDGE THE OVERALL POTENTIAL FOR MINOR EXCESSIVE RAINFALL OVER EXTREME SOUTHEAST MISSOURI AND THE PURCHASE AREA OF WEST KENTUCKY. THE MOST LIKELY SCENARIO WITH THIS EVENT WILL BE THAT RUNOFF FROM THE SATURATED GROUND WILL FEED INTO LOW-LYING AREAS...STREAMS AND RIVER...LEADING TO A RISE OF WATER LEVELS THROUGHOUT THE EVENT. THE RISE SHOULD BE GRADUAL...BUT WILL AGGRAVATE FORECAST RIVER LEVELS IN FLOOD OR ALREADY IN FLOOD. IN ADDITION...THE NORMAL AREAS THAT SEE FLOODING DURING MINOR RAINFALL EVENTS WILL LIKELY SEE WATER LEVEL RISES. AT THIS TIME...CANNOT RULE THAT SOME AREAS MAY SEE THE POTENTIAL FOR URBAN AND SMALL STREAM FLOOD ADVISORIES WITH TIME...BUT THAT WILL BE ON A CASE BY CASE BASIS. WILL HIGHLIGHT THE ELEVATED CONCERN IN THE HAZARDOUS WEATHER OUTLOOK AND IN A SPECIAL WEATHER STATEMENT AS WELL. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && SHORT TERM...SMITH LONG TERM....CN AVIATION...CN
Hazardous weather outlook, Jan 25, 4:18 AM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 418 AM CST WED JAN 25 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 418 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A WINTRY MIX OF PRECIPITATION WILL BE POSSIBLE ALONG THE LEADING EDGE OF RAINFALL MOVING UP FROM THE LOWER MISSISSIPPI VALLEY THIS MORNING. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH FOR TIMING AND COVERAGE OF THIS WINTRY MIX. A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG THE BORDER COUNTIES OF SOUTHEAST MISSOURI AND WEST KENTUCKY TONIGHT. NONE OF THESE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LIMITS. RAINFALL ACCUMULATING ACROSS THE QUAD STATE REGION MAY CAUSE BRIEF OR MINOR FLOODING OF LOW LYING OR URBAN AREAS LATER TONIGHT...ESPECIALLY THOSE LOCATIONS OFTEN PRONE TO FLOODING. MINOR RIVER FLOODING IS OCCURRING ON THE WABASH RIVER AT NEW HARMONY...THE GREEN RIVER AT PARADISE...AND THE OHIO RIVER AT SHAWNEETOWN. DEPENDING ON THE DEGREE OF RUNOFF FROM THE RAIN... MINOR FLOODING MAY ALSO OCCUR ALONG SEVERAL OTHER POINTS ON THE OHIO RIVER WITH TIME. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAINFALL ACCUMULATING ACROSS THE QUAD STATE REGION MAY CAUSE BRIEF OR MINOR FLOODING OF LOW LYING OR URBAN AREAS ON THURSDAY...ESPECIALLY THOSE LOCATIONS OFTEN PRONE TO FLOODING. MINOR RIVER FLOODING IS OCCURRING ON THE WABASH RIVER AT NEW HARMONY...THE GREEN RIVER AT PARADISE...AND THE OHIO RIVER AT SHAWNEETOWN. DEPENDING ON THE DEGREE OF RUNOFF FROM THE RAIN...MINOR FLOODING MAY ALSO OCCUR ALONG SEVERAL OTHER POINTS ON THE OHIO RIVER WITH TIME. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. HOWEVER...RAINFALL TOTALS FROM THIS WEATHER EVENT...ALONG WITH ANY REPORTS OF MIXED PRECIPITATION OR MINOR FLOODING DURING THE EVENT ARE ENCOURAGED. SMITH
In the hours before
Special weather statement, Jan 25, 7:50 AM CST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 750 AM CST WED JAN 25 2012 ILZ075>078-081>083-086-087-091-INZ081-082-085>088-KYZ010-014>016- 018>021-251530- JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-SALINE- GALLATIN-HARDIN-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER- CRITTENDEN-UNION KY-WEBSTER-HOPKINS-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI... HARRISBURG...SHAWNEETOWN...ELIZABETHTOWN...FORT BRANCH... PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT... MARION...MORGANFIELD...DIXON...MADISONVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE 750 AM CST WED JAN 25 2012 ...BRIEF LIGHT FREEZING RAIN POSSIBLE EARLY THIS MORNING... LIGHT RAIN AND SLEET CONTINUES TO MOVE NORTHEAST AND INTO THE TRI STATE REGION OF SOUTHEAST ILLINOIS...NORTHWEST KENTUCKY AND SOUTHWEST INDIANA EARLY THIS MORNING. TEMPERATURES RANGED FROM 30 TO 32 DEGREES. SO...AS THE LIGHT RAIN ACTIVITY MOVES INTO THE AREA...THERE COULD BE A FEW SLICK SPOTS ON AREA ROADS. EVEN IF TEMPERATURES RISE A COUPLE OF DEGREES...THEY MAY COME BACK DOWN ONCE THE PRECIPITATION BEGINS. THROUGH 930 AM OR 1000 AM...TRAVEL CAUTION IS RECOMMENDED. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL UPDATES.
Special weather statement, Jan 25, 9:26 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 926 AM CST WED JAN 25 2012 ILZ075>078-082-083-087-INZ081-082-085>088-KYZ014>016-018>021- 251700- JEFFERSON-WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-GALLATIN-GIBSON- PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-UNION KY-WEBSTER-HOPKINS- HENDERSON-DAVIESS-MCLEAN-MUHLENBERG- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...MCLEANSBORO...CARMI...SHAWNEETOWN...FORT BRANCH... PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT... MORGANFIELD...DIXON...MADISONVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE 926 AM CST WED JAN 25 2012 ...BRIEF LIGHT FREEZING RAIN POSSIBLE THIS MORNING... AN AREA OF LIGHT RAIN AND SLEET IS STRUGGLING TO SPREAD NORTHEAST ACROSS THE TRI STATE REGION OF SOUTHEAST ILLINOIS...NORTHWEST KENTUCKY AND SOUTHWEST INDIANA THIS MORNING. TEMPERATURES IN AREAS ALONG AND NORTHEAST OF A LINE FROM MT VERNON TO CARMI ILLINOIS AND ON TO HENDERSON AND OWENSBORO KENTUCKY HAD CLIMBED TO 32 DEGREES BY 9 AM...BUT AS THE RAIN OVERSPREADS THE AREA THROUGH 11 AM...TEMPERATURES MAY DROP BACK BELOW FREEZING FOR AN HOUR OR SO. AS A RESULT...A FEW SLICK SPOTS MAY DEVELOP ON AREA BRIDGES THIS MORNING. TEMPERATURES SHOULD BE SAFELY ABOVE FREEZING THROUGHOUT THE AREA BY NOON. THROUGH 1100 AM...TRAVEL CAUTION IS RECOMMENDED. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL UPDATES. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 9:40 AM CST | River Flood Warning | PAH | Gallatin, Wayne, White | 8 days |
| Jan 25, 11:08 AM CST | River Flood Warning | PAH | Massac | 14 days |
| Jan 25, 11:08 AM CST | River Flood Warning | PAH | Massac, Pulaski | 14 days |
| Jan 25, 11:08 AM CST | River Flood Warning | PAH | Alexander, Pulaski | 14 days |
| Jan 25, 9:47 AM CST | River Flood Warning | PAH | McLean, Webster | 35 hr |
| Jan 25, 10:52 AM CST | River Flood Warning | PAH | Daviess, Henderson | 10 days |
| Jan 25, 10:52 AM CST | River Flood Warning | PAH | Henderson, Union | 11 days |
| Jan 25, 10:52 AM CST | River Flood Warning | PAH | Union | 12 days |
Nearby
River Flood Warnings in Illinois, 2012River Flood Warnings in Kentucky, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.